Advanced

Burchnall-Chaundy Theory for Ore Extensions

Richter, Johan LU (2014) Conference on Algebra, Geometry and Mathematical Physics (AGMP) In Algebra, Geometry and Mathematical Physics (AGMP) 85. p.61-70
Abstract
We begin by reviewing a classical result on the algebraic dependence of commuting elements in the Weyl algebra. We proceed by describing generalizations of this result to various classes of Ore extensions, including both results that are already known and one new result.
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Chapter in Book/Report/Conference proceeding
publication status
published
subject
in
Algebra, Geometry and Mathematical Physics (AGMP)
volume
85
pages
61 - 70
publisher
Springer
conference name
Conference on Algebra, Geometry and Mathematical Physics (AGMP)
external identifiers
  • wos:000347610400004
  • scopus:84943559428
ISSN
2194-1009
DOI
10.1007/978-3-642-55361-5_4
language
English
LU publication?
yes
id
4433cf7c-96ca-4b17-82e5-a90a84083d28 (old id 5075929)
date added to LUP
2015-02-25 16:44:42
date last changed
2017-09-10 03:59:50
@inproceedings{4433cf7c-96ca-4b17-82e5-a90a84083d28,
  abstract     = {We begin by reviewing a classical result on the algebraic dependence of commuting elements in the Weyl algebra. We proceed by describing generalizations of this result to various classes of Ore extensions, including both results that are already known and one new result.},
  author       = {Richter, Johan},
  booktitle    = {Algebra, Geometry and Mathematical Physics (AGMP)},
  issn         = {2194-1009},
  language     = {eng},
  pages        = {61--70},
  publisher    = {Springer},
  title        = {Burchnall-Chaundy Theory for Ore Extensions},
  url          = {http://dx.doi.org/10.1007/978-3-642-55361-5_4},
  volume       = {85},
  year         = {2014},
}